Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Discoloration and itching inside the thighs. Any medication?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Hi,
I am suffering with itching in my inner thigh area and changed as black colour. Last two years I was suffering with this problem. Please let me know the medicine for this problem.
Posted Tue, 22 May 2012 in Skin Hair and Nails
 
 
Answered by Dr. Ajit Naniksingh Kukreja 2 hours later
Hi

Thanks for posting your query

Usually itching on the inner side of the thighs is due to excessive perspiration which again leads to fungal infection

Secondary to fungal infection there is hyperpigmentation which gives the skin a black color in patients with a long history

The best management for this is :
1] Proper hygiene
2] Antifungal ointment
3] AntiHistaminic to control itching

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Follow-up: Discoloration and itching inside the thighs. Any medication? 9 minutes later
Could you please provide a medicine for this?
 
 
Answered by Dr. Ajit Naniksingh Kukreja 37 minutes later
Hi

Thanks for the followup query

Prescribing medicines after online consultation is not permitted by the forum rules as we cannot prescribe medicines without physically examining the patient

Hope you understand

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor